Volume 12, No. 1 (2025)
Annales de l’Institut Henri Poincaré D
S2O
Articles of this issue are accessible as open access under our subscribe to open model.

pp. 1–50 Dyson–Schwinger equations in minimal subtractionPaul-Hermann Balduf
DOI 10.4171/AIHPD/169pp. 51–142 Fluctuations of dimer heights on contracting square-hexagon latticesZhongyang Li
DOI 10.4171/AIHPD/174pp. 143–187 Asymptotics of multivariate sequences in the presence of a lacunaYuliy BaryshnikovStephen MelczerRobin Pemantle
DOI 10.4171/AIHPD/182pp. 189–206 Combinatorics of the quantum symmetric simple exclusion process, associahedra and free cumulantsPhilippe Biane
DOI 10.4171/AIHPD/175